# SDR UPS07450171

- Difficulty date: July 15, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747-200
- Aircraft serial: 22381
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3.5 INCH CRACK IN BULK CARGO COMPARTMENT FLOOR BETWEEN OBI BOXES.  REPAIRED IAW SRM 51-40-02 FIG 1.
